advertisement
Question
Posted by: berns | 2004/10/22

Green

Please help me DR, my stool is green and has been for about a week...i am on acnetane...is this okay??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Berns, it might be that the acnetane is affecting your liver and bile and that this is the reason for your green stools. The best would be to see your doctor and make sure. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement